English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homology decompositions for p-compact groups

MPS-Authors
/persons/resource/persons235056

Castellana,  Natàlia
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235690

Levi,  Ran
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235902

Notbohm,  Dietrich
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Castellana, N., Levi, R., & Notbohm, D. (2007). Homology decompositions for p-compact groups. Advances in Mathematics, 216(2), 491-534. Retrieved from 10.1016/j.aim.2007.05.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A6F-2
Abstract
There is no abstract available